Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)? USA
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
So long ago I don’t remember
What is your current age, height, weight?
34, 6’3, 240 lbs
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
How old were you, and WHEN (date) did you start the drug?
21 years old, Sep 1st 2006
How old were you when you quit, and WHEN (date) did you quit?
21 years old, Nov 16th 2006
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
What side effects did you experience that have yet to resolve since discontinuation?
Weak erections sometimes, and no pleasure in orgasm
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
Loss of Libido / Sex Drive
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain) no sensation during orgasm
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
Too many to count - Testosterone drops, dht, hcg, somatic therapy, psychologist, Adderall, bupropion, kegel exercises, pelvic floor exercises, pudental nerve entrapment therapy, boron supplement, viagra,cialis, dopamine raising medication.
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
I’ve been tested a lot I always have normal ranges
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
I took propecia when I was 21 years old my semen became watery but I did not think much of it then I lost sensation of orgasm and immediately quite the drug. I had loss my libido and my genitals went numb and erections were weak and could only be created by stimulation. I ended up going to Dr. Shippen as well as servers other doctors along the way tried several medications and therapy with no luck. 13 years later this is where I’m at my genitals have more feeling I can have sex my erections are at least firm enough for that my libido is stronger my mood is a lot better but the thorn in my side is no sensation if orgasm no matter what I try. Some things that worked for me are as follows: Boron 9mg a day did help erections but be sure to take a week off every two weeks, also my mood, libido and erections improved as my mood got better, stress and anxiety can make things a whole lot worse. I improved my mood by not letting PFS consume my life, playing music, and just living life and I warn people on this forum, although this forum can be helpful don’t spend every waking minute on here it can increase anxiety at least it did for me.